Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Skin allergy after eating potatoes post ayurvedic treatment for hemorrhoids. Should I maintain CKD diet?

im suffering with hemmarroids and have taken Ayurvedic medicines, and was told not to eat potatoes, but after the medicines got over i started eating potatoes which is causing me skin allergy .. Now i have stopped eating potatoes,, but will it effect me as i couldn t follow the CKD diet, people say that i will be effected with arthritis , because people say that after using ayuvedhic medicines i need to maintain the CKD diet for 6months which i dint know.
Asked On : Thu, 4 Apr 2013
Answers:  3 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1. simple remedy is: if potatoes are causing allergy avoid them.
2. regarding CKD diet just follow simple prescription:
. principle is to have more proteins and calcium,and restrict intake of salt and potassium,take normal quantities of carbohydrates and fats (rice,roti,chappati, sugar,jaggery,vegetables)
.if serum creatinine is high, then protein intake has to be restricted.
.to avoid potassium: avoid chocolates,banana,papaya,cheese,fruit coconut juice, POTATO, tomato,
. take plenty of milk,guava,fish,sitaphal for calcium.
Answered: Thu, 11 Jul 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Ayurveda Specialist Dr. Packriswamy Sambangi's  Response
Avoid Potatoes, if you are getting allergic reaction.
Maintain bowel movement freely by taking of laxatives daily for Hemorrhoid.
C-K-D ,the basis of the diet includes a high fat intake , moderate protein and low crab consumption from monday to friday; then reversing the process to a high carbohydrate, low protein and low fat diet over the weekend.
There is no need for ckd diet during Ayurvedic medication .Take normal diet as per your daily menu.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Sexologist Dr. Shankar K N's  Response
if u r using triphala capsules,there is no need of dieting. ofcourse u need to be on high fibre diet. if u r allergic to potatoes-avoid. slowly u need to desensitise this allergic reaction .
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor